Ricci curvature on alexandrov spaces and rigidity theorem

Hui-Chun Zhang Sun Yat-sen University Xi-Ping Zhu Sun Yat-sen University

Differential Geometry mathscidoc:1609.10101

Comm. Anal. Geom., 18, (3), 503–553, 2010
In this paper, we introduce a new notion for lower bounds of Ricci curvature on Alexandrov spaces, and extend Cheeger–Gromoll splitting theorem and Cheng’s maximal diameter theorem to Alexandrov spaces under this Ricci curvature condition.
No keywords uploaded!
[ Download ] [ 2016-09-10 12:32:14 uploaded by Huichun_Zhang ] [ 301 downloads ] [ 0 comments ]
@inproceedings{hui-chun2010ricci,
  title={RICCI CURVATURE ON ALEXANDROV SPACES AND RIGIDITY THEOREM},
  author={Hui-Chun Zhang, and Xi-Ping Zhu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160910123214098274758},
  booktitle={Comm. Anal. Geom.},
  volume={18},
  number={3},
  pages={503–553},
  year={2010},
}
Hui-Chun Zhang, and Xi-Ping Zhu. RICCI CURVATURE ON ALEXANDROV SPACES AND RIGIDITY THEOREM. 2010. Vol. 18. In Comm. Anal. Geom.. pp.503–553. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160910123214098274758.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved